# SDR FDEA201302250442

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5387934520000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 6-5310-7-5020, PART 1, FOUND EDGE DISTANCE FOR HOLES H23 AT FR 46 LT TO BE BELOW .472". FRAME 46 LT HOLE H23 COMPLIED WITH MOD TYPE T MOD NR 6-5315-T0300100, REV NO PS P1 STEPS 29 AND 30.
